Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On quasi-continuous rings

Authors: W. K. Nicholson and M. F. Yousif
Journal: Proc. Amer. Math. Soc. 120 (1994), 1049-1051
MSC: Primary 16L60; Secondary 16P20
MathSciNet review: 1211586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A well-known result of Utumi asserts that a two-sided continuous two-sided artinian ring is quasi-Frobenius. In this paper we extend Utumi's result to quasi-continuous rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16L60, 16P20

Retrieve articles in all journals with MSC: 16L60, 16P20

Additional Information

PII: S 0002-9939(1994)1211586-9
Keywords: Continuous rings, quasi-continuous rings, self-injective rings, quasi-Frobenius rings, chain conditions
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia